ON SUPER EDGE-MAGIC TOTAL LABELING OF FORESTS HAVING TWO COMPONENTS

2018 | Volume : 4 | Issue 1

Muhammed Imran , Ambreen Muktar

National University of Sciences and Technology

Abstract : Let G = (V, E) be a finite, simple and undirected graph of order p and size q. A super edge-magic total labeling of a graph G is a bijection l : V(G) U E(G) -> {1,2,... , p+q}, where the vertices are labeled with the numbers 1, 2, . . . , p and there exi

Keywords : Super edge-magic total labeling forest, subdivided star

MSC Numbers : 05C78


Article PreviewSubscribe to view Full Article

Go Back
Designed by Asort Technologies